按条件检索“1,214”条记录

已选条件: 出版年: 2018 × 机构: 管理学院 × 机构: 数学学院 × 机构: 计算机科学与技... × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. 长寿民企:从发财到发展

作者:孙曰瑶;

作者机构:[孙曰瑶]山东大学经济学院,中国

来源:销售与市场(营销版),2018,Issue.11,38-43

资源类型:期刊论文

2. 地方政府间税收竞争、财政压力与非税收入研究

作者:李一花;韩芳;

作者机构:[李一花;韩芳]山东大学经济学院,中国

来源:公共财政研究,2018,Issue.04,56-72

资源类型:期刊论文

3. Essential spectra of self-adjoint relations under relatively compact perturbations SCIE

作者:Xu, Guixin; Shi, Yuming

作者机构:[Xu, Guixin; Shi, Yuming] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:LINEAR & MULTILINEAR ALGEBRA,2018,Vol.66,Issue.12,2438-2467

资源类型:期刊论文

WOS:000446220400006

4. Chaotic and non-chaotic strange attractors of a class of non-autonomous systems SCOPUS SCIE

作者:Zhang, Xu; Chen, Guanrong

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:CHAOS,2018,Vol.28,Issue.2

资源类型:期刊论文

WOS:000427002200003

5. CONTINUITY OF EIGENVALUES IN WEAK TOPOLOGY FOR REGULAR STURM-LIOUVILLE PROBLEMS SCIE

作者:Xie, Bing; Guo, Hongjie; Li, Jing

作者机构:[Xie, Bing; Li, Jing] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Guo, Hongjie] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:DYNAMIC SYSTEMS AND APPLICATIONS,2018,Vol.27,Issue.2,353-365

资源类型:期刊论文

WOS:000429293000009

6. SPDEs with Colored Gaussian Noise: A Survey SCOPUS

作者:Song J.

作者机构:[Song, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Communications in Mathematics and Statistics,2018,Vol.6,Issue.4,481-492

资源类型:期刊论文

7. Finite element methods and their error analysis for SPDEs driven by Gaussian and non-Gaussian noises EI SCOPUS SCIE

作者:Yang, Xu; Zhao, Weidong

作者机构:[Yang, Xu; Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2018,Vol.332,58-75

资源类型:期刊论文

WOS:000432739500006

8. Atherosclerotic Plaque Pathological Analysis by Unsupervised K-Means Clustering EI SCOPUS SCIE

作者:Feng, Jianqin; Zhang, Yongtao; Yue, Guanghua; Liu, Xin; Su, Haijun; Zhang, Peng-Fei

作者机构:[Feng, Jianqin; Zhang, Peng-Fei] Shandong Univ, Qilu Hosp, Dept Cardiol, Jinan 250012, Shandong, Peoples R China.; [Feng, Jianqin] Shandong Prov Western Hosp, Dept Cardiol, Jinan 250000, Shandong, Peoples R China.; [Zhang, Yongtao] Qingdao Univ, Affiliated Hosp, Dept Cardiol, Qingdao 266000, Peoples R China.; [Yue, Guanghua] Peoples Hosp Linqing, Liaocheng 252002, Peoples R China.; [Su, Haijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Xin] Chinese Acad Sci, Shenzhen Inst Adv Technol, Shenzhen 518055, Peoples R China.

来源:IEEE ACCESS,2018,Vol.6,21530-21535

资源类型:期刊论文

WOS:000432360600001

9. On the first reformulated Zagreb indices of graphs with a given clique number SCOPUS SCIE

作者:Ji, Shengjin; Bian, Qiuju; Wang, Jianfeng; Wu, Jianliang

作者机构:[Ji, Shengjin; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ji, Shengjin; Bian, Qiuju; Wang, Jianfeng] Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2018,Vol.140,3-11

资源类型:期刊论文

WOS:000439016500001

10. Equitable and List Equitable Colorings of Planar Graphs without 6-Cycles SCOPUS SCIE

作者:Dong, Aijun; Wu, Jianliang

作者机构:[Dong, Aijun] Shandong Jiaotong Univ, Sch Sci, Jinan 250023, Shandong, Peoples R China.; [Dong, Aijun; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2018,Vol.139,361-383

资源类型:期刊论文

WOS:000439016400028

11. Essential Normality of Homogenous Quotient Modules Over the Polydisc: Distinguished Variety Case SCOPUS SCIE

作者:Wang, Penghui; Zhao, Chong

作者机构:[Wang, Penghui; Zhao, Chong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTEGRAL EQUATIONS AND OPERATOR THEORY,2018,Vol.90,Issue.1

资源类型:期刊论文

WOS:000427174100008

12. A time-space spectral tau method for the time fractional cable equation and its inverse problem SCOPUS SCIE

作者:Yang, Xiu; Jiang, Xiaoyun; Zhang, Hui

作者机构:[Yang, Xiu; Jiang, Xiaoyun; Zhang, Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2018,Vol.130,95-111

资源类型:期刊论文

WOS:000432508200006

13. Essentially normal homogeneous quotient modules on the polydisc SCOPUS SCIE

作者:Wang, Penghui; Zhao, Chong

作者机构:[Wang, Penghui; Zhao, Chong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN MATHEMATICS,2018,Vol.339,404-425

资源类型:期刊论文

WOS:000449140700010

14. SPATIAL DYNAMICS OF A REACTION-DIFFUSION CHOLERA MODEL WITH SPATIAL HETEROGENEITY SCOPUS SCIE

作者:Zhang, Xiaoyan; Zhang, Yuxiang

作者机构:[Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Yuxiang] Tianjin Univ, Sch Math, Tianjin 300350, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2018,Vol.23,Issue.6,2625-2640

资源类型:期刊论文

WOS:000447276200021

15. The adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least eleven EI SCOPUS SCIE

作者:Cheng, Xiaohan; Wu, Jianliang

作者机构:[Cheng, Xiaohan] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2018,Vol.35,Issue.1

资源类型:期刊论文

WOS:000419682800001

16. A SPARSE GRID STOCHASTIC COLLOCATION AND FINITE VOLUME ELEMENT METHOD FOR CONSTRAINED OPTIMAL CONTROL PROBLEM GOVERNED BY RANDOM ELLIPTIC EQUATIONS SCIE

作者:Ge, Liang; Sun, Tongjun

作者机构:[Ge, Liang] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2018,Vol.36,Issue.2,310-330

资源类型:期刊论文

WOS:000455995300008

17. Improved Preimage Attacks on RIPEMD-160 and HAS-160 EI SCOPUS SCIE

作者:Shen, Yanzhao; Wang, Gaoli

作者机构:[Shen, Yanzhao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Shen, Yanzhao] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Shandong, Peoples R China.; [Wang, Gaoli] East China Normal Univ, Shanghai Key Lab Trustworthy Comp, Sch Comp Sci & Software Engn, Shanghai 200062, Peoples R China.

来源:KSII TRANSACTIONS ON INTERNET AND INFORMATION SYSTEMS,2018,Vol.12,Issue.2,727-746

资源类型:期刊论文

WOS:000426585900011

18. A block-centered finite difference method for the distributed-order time-fractional diffusion-wave equation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2018,Vol.131,123-139

资源类型:期刊论文

WOS:000435054200008

19. On properties of uninorms locally internal on the boundary EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2018,Vol.332,116-128

资源类型:期刊论文

WOS:000417104900011

20. HOLDER CONTINUOUS SOLUTIONS OF BOUSSINESQ EQUATIONS SCOPUS SCIE

作者:Tao, Tao; Zhang, Liqun

作者机构:[Tao, Tao] Peking Univ, Sch Math Sci, Beijing 100871, Peoples R China.; [Tao, Tao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Liqun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.; [Zhang, Liqun] UCAS, Sch Math Sci, Beijing 100049, Peoples R China.

来源:ACTA MATHEMATICA SCIENTIA,2018,Vol.38,Issue.5,1591-1616

资源类型:期刊论文

WOS:000446808900009

共 61 页, 1,214 条记录

TOP